skin-hair-icon
Skin rashes - red color
Hi Sir, I have used tablets called Tendofit for my ankle twist happened recently and after usiing it for a week now I got fever and I could notice few rashes red lour spots on my chest and hands. I still have the fever. I am tinking is it because of tendofit tablets or anyother reason.
78 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sandeep Gupta
Dermatologist 13 yrs exp Delhi

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Can be due to drug
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shivashankar B. Sajjanshetty
Dermatologist 12 yrs exp Bangalore
Hi.. pic attached is not clear. Can't make out what it is Can be drug reaction?  Because of using medications for ankle twist Better consult a dermatologist for proper diagnosis n treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.